# SDR JJBA20250616013

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 46,096 hours, 30,415 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Screen
- Part number: 14571561406
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL, LIKE FIREWORKS, DURING CRUISE AND INTO DESCENT. PERFORMED FIM. FOUND PACK 2 EXHAUST GRATE AND DUCT TO BE AT FAULT. REMOVED AND REPLACED PACK 2 EXHAUST GRATE AND DUCT. OPS CHECK GOOD AT THIS TIME. NO FURTHER DEFECTS NOTED. NO BURNING SMELL NOTED.
